my msir 30mg and fentanyl 100mcg. patch i have been on same dosage for about 1-1/2 yrs. lately the msir isnt helping for breakthrough. if i ask pain dr. to increase msir dosage do you think he will, or say i have to lower dose for a while to lower my high tolerance to msir. i dont want to hurt anymore than i am allready, but sometimes i have to take two msir 30mg to make pain bearable, if i walk for short while.maybe there is a another drug to replace msir
I am 49 and have chronic back pain using msir30mg.&100mcg. fentanyl patch?
Added 18 Jan 2010:
i also am on colonipin1mg. twice daily . cymbalta 60mg. 1 daily. neurontin 400mg. 3 at bedtime . and restoril 30mg. 1 at bedtime. still cant sleep but short periods, maybe 2 or 3 hrs at atime then im up again on internet in pain most of time unless i take two 30mg. msir which lasts maybe 2 hrs. then all i can do is lay down. which i am really bedridden for most of evry day, except for short walk to kitchen or bathroom.
18 Jan 2010
there are definatly other meds you can take (pretty sure opana is a stronger but i would have to look at the ingredients and dosage and all) or you can try and stick with the msir and just ask for a dosage upped (if you dont want to be in pain you definatly cant lower your tollerance pretty much at all unfortunatly). also (as bad as it sounds) you can try and add something like valium or klonopin since this can help with pain (this is off lable since this is an anti anxiety med). another thing is im not sure if you would have to lower your pain med dosage inorder to add this since some narcotics multiply the effects of others... i havnt had cronic pain so im sure other people on this forum will be able to give additional input
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Your days are now getting better! I am going to tell you what to use to keep your fentanyl patch on?
I have read so many post about what to use to help keep the fentanyl patch on and was surprised nobody has heard of Tegaderm. They are a clear patch ...
9 answers • 25 Dec 2012
My question is has anyone else out there gone through this type of treatment. I'm on a fentanyl patch(100mcg/h)for the pain. It's a ...
3 answers • 13 May 2013
What happens to Fent Patch when kept over 77 degree max for over 7 to 14 days?Can still use?Show Dr,Phermacist?Get rid of?Will insure pay replace ...
2 answers • 27 Aug 2013
... appetite & always feels nauseous! Has this to do with increased strength of patches. Help please She has had a pin & plate which ...
1 answer • 3 Aug 2014